# SDR P2EA99068

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canned
- Location: Bs 236-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SKIN OIL CANNED BETWEEN BS 243.7 AND BS 259.5, WL 173 RIGHT SIDE.  DEFECT SIZE, LENGTH 17 INCH, WIDTH 12 INCH.  REPAIRED FUSELAGE SKIN FROM BS 236 TO BS 270, BETWEEN WL 161 AND WL 181 PER COOPESA EO COO-3-53-033-99 DATED JAN 26, 1999 AND BOEING INSTRUCTINO SLIST ON FAA FORM 8110-3.  (M)
